Infinite systems of integral equations in Fr\'{e}chet spaces using the notion of L-functions

Mohsen Hosseinzadeh Moghaddam; Reza Allahyari; Mohsen Erfanian Omidvar; Mahmoud Hassani;


‎‎The aim of this paper is to prove some fixed point theorems for L-functions with the help of measure of‎ ‎noncompactness and the Tychonoff fixed point theorem‎. ‎Also‎, ‎we‎ ‎prove some existence theorems for a general infinite system of integral equations‎. ‎As an application‎, ‎we study the problem of the existence of solutions for‎ ‎infinite systems of nonlinear integral equations of‎ ‎Hammerstein type in two variables‎. ‎The results obtained extend several ones‎. ‎Finally‎, ‎an example is presented to guarantee our results‎.

Vol. 19 (2018), No. 1, pp. 365-383

Download: MMN-2268